×

zbMATH — the first resource for mathematics

Some bundles of non-negative curvature. (English) Zbl 0354.53039

MSC:
53C20 Global Riemannian geometry, including pinching
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cheeger, J.: Some examples of manifolds of non-negative curvature. J. Diff. Geom.8, 623-628 (1972) · Zbl 0281.53040
[2] Cheeger, J., Gromoll, D.: On the structure of complete open manifolds of non-negative curvature. Ann. Math.96, 413-443 (1972) · Zbl 0246.53049
[3] Eells, J., Kuiper, N.: An invariant for certain smooth manifolds. Ann. Mat. Pura Appl. 93-110 (1962) · Zbl 0119.18704
[4] Gromoll, D., Meyer, W.: An exotic sphere with non-negative sectional curvature. Ann. Math.100, 407-411 (1974) · Zbl 0293.53015
[5] Rigas, A.: Geodesic spheres as generators of ? q O, ? q + 1 BO. Preprint · Zbl 0441.55013
[6] Shimada, N.: Differentiable structures on the 15-sphere and Pontrjagin classes of certain manifolds. Nagoya Math. J.12, 59-69 (1957) · Zbl 0145.20303
[7] Steenrod, N.: The topology of fibre bundles. Princeton: Princeton University Press 1951 · Zbl 0054.07103
[8] Tamura, I.: Homeomorphy classification of total spaces of sphere-bundles over spheres. J. Math. Soc. Japan10, 29-43 (1958) · Zbl 0082.16601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.